# SDR JJBA20211026059

- Difficulty date: October 26, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 37,764 hours, 24,504 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: C1460094
- Part serial: 2976
- Condition: Inoperative
- Part time: 7,764 hours, 5,690 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ENG 2 A/ICE FAIL IN FLIGHT (FL 200 CLIMBING OUT, IN ICING, CLIMBED OUT OF ICING TO FL 230, ON FOR 1 MIN, "ICING CONDITION WITH ANTI ICING INOPERATIVE WARNING MSG", THROTTLES AT 89N2). R&R #2 ENG ANTI ICE VALVE. R&R E2 ANTI ICE PRESS XDUCER. PERFORMED OPS CHECK AND INSPECTED FOR LEAKS AND INSPECTED VISIBLE AREAS OF HARNESS. OPS CHECK GOOD.
